MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS, INC. N/A; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES, LAPAROSCOPIC ENDOSCOPIC

STRYKER SUSTAINABILITY SOLUTIONS, INC. N/A; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES, LAPAROSCOPIC ENDOSCOPIC
Model Number N/A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
While doing a colon resection, it was noticed that the plastic insulation at the tip of the stryker scissors was peeling off leaving exposed metal, no sparks were seen.

Brand Name
N/A
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES, LAPAROSCOPIC ENDOSCOPIC
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS, INC.
1810 west drake drive
tempe AZ 85283
MDR Report Key18208838
Report Number18208838
Device Sequence Number20449233
Product Code NUJ
UDI-Device Identifier00885825013288
UDI-Public(01)00885825013288(17)260711(10)15085922
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2023
Report Date (Section F) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberN/A
Device Catalogue Number5DCS
Device Lot Number15085922
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer11/27/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/27/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA09/29/2023